J-STAGE Home  >  Publications - Top  > Bibliographic Information

Funkcialaj Ekvacioj
Vol. 53 (2010) No. 3 P 381-394

Language:

http://doi.org/10.1619/fesi.53.381


This paper deals with some integral inequalities that involve the maximum of the unknown scalar function of one variable. The considered inequalities are generalizations of the classical integral inequality of Gronwall-Bellman. The importance of these integral inequalities comes from their wide applications in qualitative investigations of differential equations with "maxima" and is illustrated by some direct applications.

Copyright © 2010 by the Division of Functional Equations, The Mathematical Society of Japan

Article Tools

Share this Article